Drug-induced microangiopathic haemolytic anaemia (MAHA) in a chronic lymphocyte leukemia (CLL) treated with C.V.P. regimen

A. Alessandro, B. Michele, C. Serelina

Research output: Contribution to journalArticlepeer-review

Abstract

The appearance of a microangiopathic haemolytic anaemia (MAHA) has been described in the course of several multiple drug treatments, especially those involving Mitomycin C, Carboplatin, Bleomycin, Cytarabin, Daunomycin and Methyl-CCNU (1-4). The present case arose during a CVP regimen for a CLL with abdominal (nodes) and bone marrow involvement. No reports of MAHA related to Vincristine and cyclophosphamide have been found in the literature.

Original languageEnglish
Pages (from-to)14-16
Number of pages3
JournalHaematologica
Volume79
Issue number1 SUPPL. 1
Publication statusPublished - 1994

Keywords

  • cyclophosphamide
  • microangiopathic haemolytic anaemia
  • vincristine

ASJC Scopus subject areas

  • Hematology

Fingerprint Dive into the research topics of 'Drug-induced microangiopathic haemolytic anaemia (MAHA) in a chronic lymphocyte leukemia (CLL) treated with C.V.P. regimen'. Together they form a unique fingerprint.

Cite this